Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with mild Lax Les, persisting burning feeling in chest and back. Taking Nexium, Domstal. Will it take time to recover?

Hi Doctor, I have been diagnosed with Lax Les (mild). I am 156 cm tall. I am 5 feet 2 Inches. I have a 2 year old baby through Csection . I have been prescribed with Nexium to take everyday morning on empty stomach for 2 months, and domstal 10 Mg before each of my meals. I have started the medications 2-3 days back but still feel burning sensation in my chest and back. Will it take time to recover? Would I have to be in medicines life long? What should I eat? And what should I avoid eating? And by evening the burning sensation is more and I feel palpitations as well. I have got my heart checked and everything seems to be fine. So is Lax les also causing this palpitation?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your consult:
Lax Les( lower esophageal sphincter relaxation) may be due to Hiatus hernia( hernia of the diaphragm bulges into chest ) or simply due to esophagitis. It will take time to recover from this. You have to use medications until your symptoms subside.
Eating less spicy foods, less oil containing foods along will medications can eliminate Lax Les
Endoscopy is the best investigation to find the severity of Lax Les and also for the treatment if needed.
Answered: Mon, 26 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor